# SDR SWAA2023011791385

- Difficulty date: January 13, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 50,737 hours, 30,464 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE COMING OUT OF COVER<[01] REPACKED SLIDE R1 DOOR IAW AMM 25-66-01 STEP D.I.3 AC OK FOR SERVICE
